# SDR P5CA9700038

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Part number: 7192385
- Condition: Oil Contaminated
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OIL SMOKE IN THE COCKPIT DURING CRUISE FLIGHT.  SOURCE IDENTIFIED AS NR 2 A/C PACK, DEACTIVATED PACK.
